# SDR R61A201804070471

- Difficulty date: April 7, 2018
- Submitted: April 7, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066530001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINT CHECK * MAJOR* FOUND CORROSION ON AFT CARGO SHEAR CLIPS AT FR 88 STR 27R-29R. REMOVED AND REPLACED SHEAR CLIPS IAW SRM 51-23-04 AND 51-40-02. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
